A note on a subclass of analytic functions defined by Ruscheweyh derivative and a new generalised multiplier transformation

S R Swamy

Abstract


-

Full Text: PDF

How to Cite this Article:

S R Swamy, A note on a subclass of analytic functions defined by Ruscheweyh derivative and a new generalised multiplier transformation, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 784-792

Copyright © 2012 S R Swamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS